| Model Number |
407847 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/29/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Manufacturing related ref: 3005334138-2018-00485, 3005334138-2018-00486.During a procedure blood was noted leaking form the hemostasis valve.The physician attempted with two additional introducers and a leak was observed.A non-abbott device was used to continue and complete the procedure with no adverse consequences.